MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 36MM SLT TAPER SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 36MM SLT TAPER SHORT; HIP COMPONENT
Model Number 26000025
Medical Device Problem Codes Material Disintegration (1177); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient was revised due to liner wear, disassociation and metallosis from metal on metal contact with the femoral head and acetabular component.(right hip).

Brand Name
COCR TRANSCEND FEMORAL HEAD 36MM SLT TAPER SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12388315
Report Number3010536692-2021-00456
Device Sequence Number20105675
Product Code JDL
UDI-Device IdentifierM684260000251
UDI-PublicM684260000251
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000025
Device Catalogue Number26000025
Device Lot Number1509303
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/11/2021
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;